# SDR DALA2024120311417

- Difficulty date: December 3, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N858NW
- Make and model: Airbus A330-223
- Aircraft serial: 0718
- Aircraft time: 77,460 hours, 9,840 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fr32 To Fr37
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3358 SEAT TRACK-CABIN SEAT TRACKS UPPER SURFACE FOUND CORROSION AT FR32 TO FR37.1 LH Y2462. CORRECTIVE ACTION: REPLACED PER A330-200 SRM 51-42-11. (0690617)
